MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRX-285
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a right side capsular contracture baker grade iii/iv.Device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii/iv.
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe.A workmanship was observed not related to the complaint for a split and patch event.A further investigation is requested.As per the investigation procedure, deformation was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, corrected and/or changed data: d.9, h.3, h.6.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Fi summary: the review of the documentation associated to the manufacturing process indicates that all devices involved in this work order were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.According to the device analysis performed in the laboratory was observed a workmanship (split in patch) not related to the complaint.The event of capsular contracture was unable to observed and the workmanship has not relation to reported complaint.Therefore, the reported event was not confirmed.A review of the current risk documents pfmea-silicone filled bi and sizer assy (v8.0) was performed, and the event of split in patch is a known event, for which current process controls and inspections are established to reduce the incidence of this defect.Considering that there is not an adverse trend for this type of event only (b)(4) in (b)(6) 2023 no additional actions are deemed required at this time.The issues with split in patch event will continue to be monitored and corrective action taken in the future if deemed appropriate.
 
Event or Problem Description
Healthcare professional reported a right-side capsular contracture baker grade iii/iv.Device has been explanted.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21428640
Report Number9617229-2025-03003
Device Sequence Number4606047
Product Code FTR
UDI-Device Identifier10888628007468
UDI-Public(01)10888628007468(10)3410280(11)200127(17)241227
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Catalogue NumberSRX-285
Device Lot Number3410280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/11/2025
04/24/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/07/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight54 KG